# SDR IPXA2019041941204

- Difficulty date: April 4, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,155 hours, 14,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73491
- Condition: Corroded
- Location: Bs 895
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CREF. D-627997: MAIN DECK CARGO SEAT TRACK CORROSION DAMAGE AT X=-75.25 & STA. 895 REQUIRES PERMANENT REPAIR.ACCOMPLISHED PERMANENT REPAIR OF MAIN DECK CARGO SEAT TRACK CORROSION DAMAGE AT STA. X=-75.25 BETWEEN Y=870 TO Y=910 IAW MD-11 SRM 53-00-52 REPAIR 1, FIGUER 201. (MAJOR)
